# SDR GTIA20120429406

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 16,810 hours, 8,086 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ACCUMULATOR PRESSURE LOW, REQUIRES SERVICE.  SERVICED L1 DOOR ACCUMULATOR PRESSURE TO PROPER PRESSURE IAW AMM 52-10-000-614-001.
